RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 321–333 (Mi mz8052)  

This article is cited in 3 scientific papers (total in 3 papers)

The rigidity of internally pasted star-shaped surfaces

P. E. Markov

Rostov State University

Abstract: A proof is given for the rigidity of a closed surface, pasted internally according to Sabitov from two convex surfaces along a plane curve under the condition that it is star-shaped with respect to an interior point.

Full text: PDF file (998 kB)

English version:
Mathematical Notes, 1977, 22:3, 669–675

Bibliographic databases:

UDC: 513.7
Received: 01.06.1976

Citation: P. E. Markov, “The rigidity of internally pasted star-shaped surfaces”, Mat. Zametki, 22:3 (1977), 321–333; Math. Notes, 22:3 (1977), 669–675

Citation in format AMSBIB
\Bibitem{Mar77}
\by P.~E.~Markov
\paper The rigidity of internally pasted star-shaped surfaces
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 321--333
\mathnet{http://mi.mathnet.ru/mz8052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487928}
\zmath{https://zbmath.org/?q=an:0362.53001}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 669--675
\crossref{https://doi.org/10.1007/BF02412492}


Linking options:
  • http://mi.mathnet.ru/eng/mz8052
  • http://mi.mathnet.ru/eng/mz/v22/i3/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Markov, E. V. Shkryl', “Rigidity of piecewise convex surfaces of torus type”, Sb. Math., 191:4 (2000), 583–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. P. E. Markov, O. Trejos, “On the rigidity of a glued piecewise convex surface”, Sb. Math., 193:2 (2002), 231–246  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. L. P. Fomenko, “On the Rigidity of a Class of Glued Surfaces”, Math. Notes, 73:3 (2003), 383–388  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020